# SDR IPXA2022042681498

- Difficulty date: April 11, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 34,022 hours, 22,391 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313N305217
- Part serial: NSN
- Condition: Cracked
- Location: #2 Pyl Aft Fair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#2 ENGINE PYLON AFT FAIRING FWD LOWER CORNER THE 313N3052-17 BRACKET IS CRACKEDREMOVED AND REPLACED BRACKET PER SRM 51-40-02-0G
